Alert archive / Michigan / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 2, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jan 7, 2008, 9:14 PM EST for Bay County, Michigan. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 7, 2008, 9:14 PM EST (02:14 UTC)
- Expired
- Jan 7, 2008, 10:15 PM EST
- In force
- 61 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
County Bay County, MI
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 2.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 179 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 633 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 333 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDTX 080214
SVRDTX
MIC017-080315-
/O.NEW.KDTX.SV.W.0002.080108T0214Z-080108T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
914 PM EST MON JAN 7 2008
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BAY COUNTY IN SOUTHEAST MICHIGAN
* UNTIL 1015 PM EST
* AT 911 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO GOLF BALL SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 13
MILES WEST OF WILLARD...OR ABOUT 7 MILES WEST OF MIDLAND...AND
MOVING EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WILLARD AND AUBURN BY 925 PM EST...
7 MILES SOUTH OF CRUMP BY 930 PM EST...
KAWKAWLIN AND LINWOOD BY 935 PM EST...
ESSEXVILLE AND 6 MILES NORTH OF BAY CITY BY 940 PM EST...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4349 8381 4352 8383 4353 8404 4356 8406
4358 8417 4385 8419 4401 8416 4401 8406
4392 8403 4391 8391 4370 8392 4367 8389
4361 8370 4349 8370
$$
SHULER / MANN3 follow-up statements
000
WWUS53 KDTX 080234
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
933 PM EST MON JAN 7 2008
MIC017-080315-
/O.CON.KDTX.SV.W.0002.000000T0000Z-080108T0315Z/
BAY MI-
933 PM EST MON JAN 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EST
FOR BAY COUNTY...
AT 928 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
AUBURN...OR ABOUT 7 MILES EAST OF MIDLAND...MOVING EAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BAY CITY AND BAY CITY STATE PARK BY 940 PM EST...
ESSEXVILLE BY 945 PM EST...
6 MILES NORTH OF MUNGER BY 950 PM EST...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4349 8381 4352 8383 4353 8404 4356 8406
4358 8417 4385 8418 4391 8391 4370 8392
4367 8389 4361 8370 4349 8370
$$
SHULER000
WWUS53 KDTX 080249
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
949 PM EST MON JAN 7 2008
MIC017-080315-
/O.CON.KDTX.SV.W.0002.000000T0000Z-080108T0315Z/
BAY MI-
949 PM EST MON JAN 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EST
FOR BAY COUNTY...
AT 945 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
BAY CITY...MOVING EAST AT 50 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST TUESDAY MORNING
FOR SOUTHEAST MICHIGAN.
LAT...LON 4350 8382 4352 8383 4353 8404 4370 8392
4367 8389 4365 8380 4363 8377 4364 8374
4361 8370 4348 8370
$$
SHULER000
WWUS53 KDTX 080306
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1006 PM EST MON JAN 7 2008
MIC017-080316-
/O.EXP.KDTX.SV.W.0002.000000T0000Z-080108T0315Z/
BAY MI-
1006 PM EST MON JAN 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR BAY COUNTY HAS EXPIRED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD EXITED THE COUNTY. THUS...THE WARNING
HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST TUESDAY MORNING
FOR SOUTHEAST MICHIGAN.
LAT...LON 4350 8382 4352 8383 4353 8404 4370 8392
4367 8389 4365 8380 4363 8377 4364 8374
4361 8370 4348 8370
$$
SHULERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 6:40 PM EST, 2 hours 34 minutes earlier.
Area forecast discussion, Jan 7, 6:40 PM EST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
640 PM EST MON JAN 7 2008
.AVIATION...
SHOWERS WILL INCREASE ACROSS THE AREA THIS EVENING...WITH RAIN AND
POSSIBLY EMBEDDED THUNDERSTORMS LATE THIS EVENING AND OVERNIGHT.
THIS ACTIVITY WILL DIMINISH BY MORNING OVER KDTW/KDET...AND BY
MIDDAY TUESDAY AT KFNT/KMBS. CEILINGS WILL LARGELY RANGE IN THE MVFR
AREA...BUT OCCASIONAL DIP TO IFR IN THE HEAVIER SHOWERS TONIGHT. AS
THIS AREA OF RAIN LIFTS NORTHEAST OF THE AREA ON TUESDAY AFTERNOON
EXPECT VFR CONDITIONS TO DEVELOP FROM SOUTH TO NORTH.
&&
.PREV DISCUSSION...ISSUED 413 PM EST MON JAN 7 2008
SHORT TERM...TONIGHT
THE MAIN WEATHER STORIES IN THE SHORT TERM WILL FOCUS AROUND VERY
MILD TEMPERATURES AND THEN WIDESPREAD RAIN WITH PERIODS OF HEAVY
RAIN OVERNIGHT.
RECORD WARM TEMPERATURES CONTINUE TO BE SHATTERED THIS AFTERNOON.
NEARLY ALL LOCATIONS SOUTH OF INTERSTATE 69 HAVE TOPPED 60
DEGREES...SOME 5 TO 10 DEGREES ABOVE THE HISTORICAL RECORDS FOR THE
DATE. THE ALL-TIME RECORD HIGH FOR THE MONTH OF JANUARY AT DTW IS 67
DEGREES AND WAS SET ON JANUARY 25TH IN 1960. DETROIT IS ON TRACK TO
TOP OUT AROUND 65 TODAY...JUST SHY OF THE ALL-TIME RECORD. SOUTHEAST
LOWER MICHIGAN WILL REMAIN ENTRENCHED WITHIN THE WARM
SECTOR...KEEPING TEMPERATURES ON THE MILD SIDE OVERNIGHT.
WIDESPREAD RAIN WILL MOVE INTO THE REGION AFTER MIDNIGHT. RAIN WILL
BE HEAVY AT TIMES. SOLID RAINFALL AMOUNTS OF AT LEAST 3/4 OF AN
INCH...WITH LOCALIZED AREAS RECEIVING OVER AN INCH...ARE EXPECTED BY
TUESDAY MORNING. FLOODING WILL BE POSSIBLE WITH THIS AMOUNT OF RAIN
DUE TO THE RECENT SNOWMELT AND RUNOFF THAT WILL BE GENERATED OVER
MOSTLY FROZEN GROUND.
WIDESPREAD RAIN OVERNIGHT WILL BE COMPLIMENTARY OF A STRONG WAVE OF
LOW PRESSURE LIFTING OUT OF THE PLAINS. A STATIONARY FRONT DRAPED
ACROSS CENTRAL LOWER MICHIGAN WILL PROVIDE THE TRACK FOR THIS
WAVE...WHICH IS FORECAST TO REACH CHICAGO BY TOMORROW MORNING.
INCREASED UPPER LEVEL DIFFLUENCE AND ENHANCED LOW LEVEL CONVERGENCE
ALONG A STRONG BAROCLINIC ZONE WILL AID IN SUPPORT OF HEAVY RAIN.
700 MB OMEGA ASCENT IS FORECAST TO BE QUITE STRONG AFTER MIDNIGHT.
ENHANCED MOISTURE CONVERGENCE ALONG A 45 TO 50 KNOT LLJ LATE TONIGHT
WILL BE VERY IMPRESSIVE. THIS TYPE OF UNSEASONABLE AIRMASS WILL ALSO
MAKE THUNDERSTORMS POSSIBLE. SHOWALTER AND LIFTED INDICES WILL DIP
TO AROUND 0 AND TOTAL TOTALS WILL CLIMB INTO THE 50S...ENOUGH TO AT
LEAST FORECAST A CHANCE OF THUNDERSTORMS.
IT IS STILL UNCERTAIN AS TO WHETHER THE HEAVIES RAIN WILL OCCUR OVER
THE SOUTH HALF OF THE CWA OR ACROSS THE NORTH HALF OF THE CWA. THE
NAM HAS BEEN MOST ACCURATELY HANDLED THE QPF WITH THIS WEATHER
PATTERN THUS FAR...AND ITS DEPICTION OF HEAVY RAIN STARTING OUT
ACROSS THE SOUTH HALF OF THE CWA AFTER MIDNIGHT WILL BE SUPPORTED.
LONG TERM...
UNUSUALLY WARM AND MOIST AIRMASS OVER SOUTHERN LOWER MICHIGAN FOR
JANUARY STANDARDS AS RECORD HIGH TEMPERATURES HAVE BEEN SET FOR THE
DAY. MOISTURE IS JUST AS IMPRESSIVE...AS 12Z DTX SOUNDING INDICATED
A PW VALUE OF 0.99 INCHES OR 373 PERCENT OF NORMAL...WITH 850 MB DEW
POINTS OF 10 C UP TO CENTRAL ILLINOIS.
SHARPENING/AMPLIFYING UPPER LEVEL TROUGH COMING OUT OF THE ROCKIES
TONIGHT...RESULTING IN DYNAMIC SYSTEM TOMORROW...AS VERY STRONG
UPPER WAVE ROUNDS THE BASE OF THE TROUGH PROVIDING DEEP LARGE SCALE
ASCENT ACROSS OUR AREA. VERY STRONG JETS/WIND FIELDS ASSOCIATED WITH
THIS SYSTEM...AS WE ARE LOOKING AT 55-75 KNOTS AT 850 MB...WITH A
100 KNOTS OR GREATER JET CORE AT 500 MB.
DEEPENING SURFACE LOW EXPECTED TO TRACK THROUGH NORTHERN LOWER
MICHIGAN...WITH SOUTHEAST MICHIGAN EXPECTED TO PUNCH INTO/REMAIN IN
THE WARM SECTOR TOMORROW. 12Z NAM IS ABOUT 6 HRS FASTER THAN THE 12Z
GFS...BUT THOSE MODELS ARE SIMILAR WITH RESPECT TO TRACK AND
MAGNITUDE...AS THE SURFACE LOW GOES FROM 996-997 MB TO 990 MB (IN 6
HRS) AS IT TRACKS THROUGH NORTHERN LOWER MICHIGAN LATE IN THE
DAY/EVENING. WITH SUPPORT FROM OUR LOCAL 12Z WRFHEMI...WILL LEAN
TOWARD A FASTER FROPA...PER NAM. THIS TIMING IS ALSO SUPPORTED BY
UKMET/CANADIAN GLOBAL.
WITH PREVIOUS MENTIONED WIND FIELDS...THERE IS CONCERN FOR DAMAGING
WIND GUSTS WITH A CONVECTIVE LINE OF SHOWERS AND POSSIBLE EMBEDDED
THUNDERSTORMS...AS INSTABILITY LOOKS MARGINAL WITH SHOWALTER INDEX
HOVERING AT OR JUST ABOVE ZERO. IMMEDIATE POST FRONTAL SUBSIDENCE AS
SEEN ON THE NAM 290 K ISENTROPIC SURFACE WOULD EVEN ARGUE FOR 55+
MPH WIND GUSTS EVEN WITHOUT A LINE OF SHOWERS. HAVE ELECTED TO ISSUE
A HIGH WIND WATCH DURING THE AFTERNOON/EVENING HOURS TO CAPTURE THIS
POSSIBILITY. WITH 950 MB WINDS OF 40 KNOTS...IT IS EVEN POSSIBLE WE
GET WIND ADVISORY CRITERIA WITH THE SOUTHERLY WINDS WITHIN THE WARM
SECTOR...WHICH IS EXPECTED TO RESULT IN MAXES IN THE LOWER 60S. WIND
ADVISORY CRITERIA WILL CERTAINLY BE POSSIBLE TUESDAY NIGHT WITH THE
PRESSURE GRADIENT/STRONG LOW LEVEL COLD ADVECTION THROUGH THE NIGHT.
FLOOD WATCH REMAINS IN EFFECT WITH 1-2 INCHES EXPECTED TONIGHT
THROUGH TOMORROW NIGHT...WITH THE POTENTIAL OF 2.5 TO 3 INCH TOTALS
COMING IN WITH ANY STRONG CONVECTION.
THERMAL TROUGH OVER THE CENTRAL GREAT LAKES WEDNESDAY MORNING SLIDES
EAST DURING THE DAY. DUE TO THE RELATIVELY WARM START...(LOW/MID
30S)...THINK WE CAN RECOVER INTO THE UPPER 30S TO LOWER 40S PER
GUIDANCE.
12Z EUROPEAN/GFS CONTINUE TO ADVERTISE THE POTENTIAL OF A
SIGNIFICANT WINTER STORM SYSTEM LATE IN THE WORK WEEK...AS ENERGY
OFF THE PACIFIC NORTHWEST/BRITISH COLUMBIA COAST DIVES SOUTHEAST
THROUGH THE ROCKIES AND THEN MAKES THE TURN NORTHEAST EAST OF THE
PLAINS...AS THE TROUGH AXIS SHOWN TO GO NEGATIVE BY 12Z FRIDAY. 12Z
GFS EVEN INDICATING A CLOSED 500 MB CIRCULATION.
HOW FAST THE SYSTEM DEEPENS WILL MAKE ALL THE DIFFERENCE...BUT RIGHT
NOW THE DEFORMATION ZONE LOOKS TO BE TRACKING THROUGH SOUTHEAST
MICHIGAN...WITH THE SURFACE LOW TRACK OVER/CLOSE TO LAKE ERIE.
850 MB TEMPS LOOK TO BE JUST COLD ENOUGH...AND WOULD EXPECT THE
HEAVIEST SNOWFALL TO FALL WITHIN THE TYPICAL -2 TO -4 C ISOTHERMS.
HAVE CONTINUED THE MENTION OF SNOW LIKELY THURSDAY NIGHT INTO
FRIDAY...BUT ADDED A CHANCE OF RAIN A BIT FARTHER NORTH AS PREVIOUS
STORM TRENDS HAVE BEEN TO THE NORTHWEST.
THE LONGWAVE PATTERN FOR THE WEEKEND SUPPORTS GENERAL TROUGHING OVER
THE CENTRAL CONUS WITH SEASONABLE COLD TEMPERATURES. POTENTIAL FOR
SNOW SHOWERS WITH SEVERAL SHORTWAVES INDICATED TRACKING THROUGH THE
GREAT LAKES REGION.
MARINE...
A RAPIDLY DEEPENING AREA OF LOW PRESSURE WILL TRACK THROUGH THE
CENTRAL GREAT LAKES LATE TOMORROW AND TOMORROW NIGHT. GALE FORCE
WINDS ARE POSSIBLE OVER ALL MARINE AREAS...WITH EVEN A LOW CHANCE
FOR STORM FORCE WINDS OVER THE OPEN WATERS OF LAKE HURON. WINDS WILL
DECREASE ON WEDNESDAY AS A RIDGE OF HIGH PRESSURE BUILDS INTO THE
AREA. ANOTHER DEEPENING LOW PRESSURE SYSTEM IS EXPECTED TO TRACK
THROUGH THE EASTERN GREAT LAKES LATE IN THE WORK WEEK...WHICH COULD
BRING ANOTHER ROUND OF GALE FORCE WINDS...MAINLY OVER THE OPEN
WATERS OF LAKE HURON.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...FLOOD WATCH...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-MIZ060-
MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-MIZ082-
MIZ083...FROM 11 PM MONDAY TO 11 PM TUESDAY.
HIGH WIND WATCH...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-MIZ060-
MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-MIZ082-
MIZ083...FROM NOON TUESDAY TO MIDNIGHT WEDNESDAY.
LAKE HURON...
GALE WATCH...LHZ361-LHZ362-LHZ363-LHZ462-LHZ463-LHZ464...FROM 4 PM
TUESDAY TO 7 PM WEDNESDAY.
GALE WATCH...NEARSHORE WATERS FROM PORT AUSTIN TO PORT HURON
INCLUDING SAGINAW BAY...FROM NOON TUESDAY TO 7 AM WEDNESDAY.
LAKE ST CLAIR...
GALE WATCH...FROM NOON TUESDAY TO 7 AM WEDNESDAY.
MI WATERS OF LAKE ERIE...
GALE WATCH...FROM NOON TUESDAY TO 7 AM WEDNESDAY.
&&
AVIATION.....DG
SHORT TERM...JDS
LONG TERM....SF
MARINE.......SF
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Jan 7, 4:13 PM EST, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 413 PM EST MON JAN 7 2008 MIZ047>049-053>055-060>063-068>070-075-076-082-083-081100- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 413 PM EST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT A FLOOD WATCH IS IN EFFECT FROM THIS EVENING THROUGH TUESDAY EVENING. PLEASE REFER TO THE FOLLOWING STATEMENT FOR DETAILS.../FFADTX/. THERE IS ALSO A CHANCE OF THUNDERSTORMS. SEVERE WEATHER IS NOT EXPECTED AS THESE STORMS TRACK TO THE NORTHEAST AT 45 MPH...BUT SMALL HAIL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FLOOD WATCH IS IN EFFECT FROM THIS EVENING THROUGH TUESDAY EVENING. PLEASE REFER TO THE FOLLOWING STATEMENT FOR DETAILS.../FFADTX/. A HIGH WIND WATCH IS IN EFFECT TUESDAY AFTERNOON AND EVENING. SEE THE LATEST NON-PRECIPITATION WEATHER MESSAGE /NPWDTX/ FOR THE FURTHER DETAILS. A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE ON TUESDAY AS A STRONG LOW PRESSURE SYSTEM TRACKS THROUGH LOWER MICHIGAN. ADDITIONALLY...A LOW PRESSURE SYSTEM WILL TRACK THROUGH NORTHWEST OHIO AND INTO LAKE ERIE THURSDAY NIGHT INTO FRIDAY. CONFIDENCE HAS INCREASED WITH THIS SYSTEMS POTENTIAL TO BRING SIGNIFICANT SNOW ACCUMULATIONS TO MUCH OF SOUTHEAST MICHIGAN. MIXED PRECIPITATION WILL ALSO BE POSSIBLE OVER THE SOUTHEASTERN PORTION OF THE STATE. IN ADDITION...GUSTY WINDS WILL DEVELOP LATE THURSDAY NIGHT AND CONTINUE INTO FRIDAY. THIS WILL CAUSE BLOWING AND DRIFTING OF SNOW. MORE DETAILS ON THIS STORM WILL BE FORTHCOMING DURING THE NEXT FEW DAYS. ANY DEVIATION IN TRACK OR STRENGTH OF THE STORM WILL GREATLY IMPACT THE POTENTIAL FOR ACCUMULATING SNOW OR OTHER PRECIPITATION HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-081100- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 413 PM EST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS. SEVERE WEATHER IS NOT EXPECTED AS THESE STORMS TRACK TO THE NORTHEAST AT 45 MPH...BUT SMALL HAIL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A GALE WATCH IS IN EFFECT FOR THE OPEN WATERS OF LAKE HURON FROM TUESDAY AFTERNOON UNTIL WEDNESDAY EVENING. A GALE WATCH IS IN EFFECT FOR LAKE ST CLAIR AND THE NEARSHORE WATERS OF LAKE HURON AND LAKE ERIE FROM TUESDAY AFTERNOON UNTIL TO WEDNESDAY MORNING...SEE THE LATEST MARINE WEATHER MESSAGE /MWWDTX/ FOR FURTHER DETAILS. SMALL CRAFT ADVISORY WINDS WILL AGAIN BE POSSIBLE THURSDAY NIGHT THROUGH MIDDAY SATURDAY AS GUSTY NORTH WINDS DEVELOP BEHIND THE NEXT LOW PRESSURE SYSTEM AS IT TRACKS ACROSS THE SOUTHERN GREAT LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. MANN YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 8:44 PM EST | Severe Thunderstorm Warning | DTX | Midland | 54 min |
| Jan 7, 9:56 PM EST | Severe Thunderstorm Warning | DTX | Livingston, Washtenaw | 64 min |
| Jan 8, 10:42 AM EST | Wind Advisory | DTX | Bay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more | 23 hr |
| Jan 8, 11:03 AM EST | River Flood Warning | DTX | Midland, Monroe, Saginaw, Shiawassee | 84 days |
| Jan 8, 11:03 AM EST | River Flood Warning | DTX | Lenawee, Monroe, Saginaw | 85 days |
| Jan 8, 3:36 PM EST | Low Water Advisory | DTX | 23 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.